# SDR DALA2016111408770

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 75,513 hours, 34,530 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT FLT ATT REPORTED A MUSTY SMELL WITH HEAT IN LAST 4 ROWS OF CABIN. SHUT OFF PAX SYS/PED PWR AND SMELL WENT AWAY, FOUND CONNECTOR J40 LOOSE AT RECEPTACLE AT FLOOR TO BULKHEAD.  RESECURED.
